Elimination of L 1 singularities on Hölder peak sets for CR functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 2, p. 211-226
@article{ASNSP_1995_4_22_2_211_0,
     author = {Kytmanov, A. M. and Rea, Claudio},
     title = {Elimination of $L^1$ singularities on H\"older peak sets for $CR$ functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 22},
     number = {2},
     year = {1995},
     pages = {211-226},
     zbl = {0842.32009},
     mrnumber = {1354905},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1995_4_22_2_211_0}
}
Kytmanov, A. M.; Rea, C. Elimination of $L^1$ singularities on Hölder peak sets for $CR$ functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 2, pp. 211-226. http://www.numdam.org/item/ASNSP_1995_4_22_2_211_0/

[1] M.S. Baouendi - F. Treves, A property of the functions and distributions annihilated by a locally integrable system of complex vector fields, Ann. of Math. 113 (1981), 387-421. | MR 607899 | Zbl 0491.35036

[2] A. Bogges - J.C. Polking, Holomorphic extension of CR-functions, Duke Math. J. 49 (1982), 757-784. | MR 683002 | Zbl 0506.32003

[3] J.B. Garnett, Bounded analytic functions. Academic Press, 1981. | MR 628971 | Zbl 0469.30024

[4] R. Harvey - J.C. Polking, Removable singularities of solutions of linear partial differential equations, Acta Math. 125 (1970), 39-76. | MR 279461 | Zbl 0214.10001

[5] G.M. Henkin, The method of integral representations in complex analysis. Itogi Nauki i Tekhniki Sovremennye Problemy Mat.: Fundamentalnye Napravlenya, vol. 7, VINITI, Moscow (1985), 23-124. | MR 850491 | Zbl 0781.32007

English transl. in Encyclopedia of Math. Sci., vol. 7 (Several Complex variables, I) Springer Verlag, 1990.

[6] L. Hörmander, An Introduction to Complex Analysis in Several Variables. Van Nonstrand, 1966. | MR 203075 | Zbl 0138.06203

[7] Y.V. Khurumov, Uniqueness theorems on CR-manifolds. In "Equations of math. physics and function theory", Krasnoyarsk, 1991, 134-147 (Krasnoyarsk State Univ.)

[8] P. Koosis, Introduction to Hp Spaces. London Mathematical Society, Lecture Note Series 40, 1980. | MR 565451 | Zbl 0435.30001

[9] A.M. Kytmanov, On the removal of singularities of integrable CR-functions, Math. Sbomik, 136 (178) (1988). Transl. Math. USSR-Sbomik 64 (1989), 177-185. | MR 954923 | Zbl 0668.32014

[10] H.P. Lee - J. Wermer, Orthogonal measures for subsets of the boundary of the ball in C 2. Recent developments in several complex variables, Proc. Conf., Princeton Univ., 1979; Ann. Math. Stud. 100 (1981), 277-289. | MR 627763 | Zbl 0477.32027

[11] S. Lojasiewicz, Triangulation of semi-analytic sets. Ann. Sc. Norm. Sup. Pisa Cl. Sci. 18 (1964), 449-474. | Numdam | MR 173265 | Zbl 0128.17101

[12] T. Nagano, Linear differential systems with singularities and an application to transitive Lie algebras. J. Math. Soc. Japan, 18 (1966), 398-404. | MR 199865 | Zbl 0147.23502

[13] J.P. Rosay - E.L. Stout, Rado's theorem for CR-functions, Proc. Amer. Math. Soc. 106, (1989), 1017-1026. | MR 964461 | Zbl 0674.32007

[14] E.L. Stout, Removable singularities for the boundary values of holomorphic functions, Proc. of the Mittag-Leffler Institute, 1987-1988; Princeton Univ. Press, Princeton, N.J., (1993), 600-629. | MR 1207885 | Zbl 0772.32011

[15] A.E. Tumanov, Extension of CR functions into a wedge from a manifold of finite type, Math. Sbornik 136 (178), (1988) n. 1, 129-140. | MR 945904 | Zbl 0692.58005

[16] A.E. Tumanov, Extension of CR functions into a wedge, Math. Sbornik 181 (1990) n. 7, 951-964. | MR 1070489 | Zbl 0714.32005